MAUDE Adverse Event Report: COMBO MEDICAL EQUIPMENT CO DRIVE; COMMODE

COMBO MEDICAL EQUIPMENT CO DRIVE; COMMODE
Model Number 11148CE-4
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a commode.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.We will submit a follow-up when additional information becomes available.The end-user fell while using the device in the shower.It was noted that the device was missing a screw.The caregiver tried to break her fall since she is a small frame person.The caregiver called her granddaughter to the bathroom to help lift the user who was complaining that her head was hurting.She was taken to the emergency room.They took a ct scan and gave her medicine.

Brand Name
DRIVE
Common Device Name
COMMODE
Manufacturer (Section D)
COMBO MEDICAL EQUIPMENT CO
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong, 52841 4
CH  528414
MDR Report Key12617523
Report Number2438477-2021-00052
Device Sequence Number1350455
Product Code ILS
UDI-Device Identifier50822383901287
UDI-Public50822383901287
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2021
Report Date (Section F) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11148CE-4
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/28/2021
Device Age4 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient Weight83
Date Report Sent to FDA10/12/2021